Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

On Noriday pill for months. Experienced heavy periods. Is it normal?

Hi, i ve been on the Noriday pill for 10 months now (i was on the Depo Injection prior to it), i started having heavy periods at the start of December and i m on my fourth period now. Is this normal for this pill? The reason i went on this particular one was because it was similiar to the Depo Injection. I didnt get any periods with the Depo.
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
Noriday pill is a mini pill containing progesterone.
During the usage of contraceptive pills some amount of irregularity in menstrual flow is common.
If you are having heavy bleeding, you can take symptomatic treatment for that and can continue the pills.
If same problem repeats frequently better to think of changing the contraceptive method.
You discuss this with your doctor and proceed according to her advice.
Take care.
Answered: Fri, 20 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor